Cymbalta Side Effects In Men

Posted on Oct 10 2013 - 6:28am by Emma
Weight Loss

Cymbalta side effects in menCymbalta is used for treating generalized anxiety disorder and depressive disorder. It is also used to treat fibromyalgia. It is also used to provide relief from the pain of diabetic peripheral neuropathy.

However, this medicine may cause many side effects.

Some of the side effects of cymbalta in Men are:

1) Nausea may be caused.

2) Dry mouth can be caused. It makes swallowing difficult.

3) Constipation can be caused as one of the cymbalta side effects in men.

4) Diarrhea can be caused.

5) Fatigue can be caused.

6) Stomach pain can be caused.

7) An individual taking it may face difficulty to fall asleep.

8) Dizziness can be caused.

9) Headache can be caused as one of the cymbalta side effects in men.

10) Vomiting may be caused.

11) A decrease in desire of eating may occur as a side effect.

12) Muscle cramps can be caused.

13) Joint pain can be caused.

14) Pain in the muscles may occur.

15) Fever may also occur.

16) Heartburn can be caused.

17) Sore throat may be caused.

18) Increased sweating may occur.

19) Urinating may become frequent as a side effect. The amount of urine passed may decrease.

20) Hives can be caused as an allergic reaction. Moreover, there may be swelling of lips, tongue or throat due to an allergic reaction. The face may also swell. There may be difficulty in breathing also.

21) Weakness may be caused in an individual taking it.

Stopping the use of this medicine may produce withdrawal symptoms. Withdrawal symptoms include headache, nausea, dizziness and vomiting. Tell your doctor before taking this medicine if you have any kidney disease, heart disease, liver disease, diabetes, glaucoma, seizures or any other serious disorder. You should inform the doctor if you take any other medicine. If you are allergic to any medicine then also you should inform the doctor about it.

You should inform the doctor if you notice any serious side effects caused by it. If you take an overdose then you should inform the doctor without making any delay. The doctor would take necessary action. You should not stop taking it without asking the doctor.